# SDR SCNA20251030419

- Difficulty date: October 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-800
- Aircraft serial: 32614
- Aircraft time: 57,726 hours, 38,657 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REINSTALL RT LOWER HP AIR DOOR.   REMOVED RT LOWER HP AIR DOOR & INSTALLED NEW HP AIR DOOR WITH NEW HINGES AND LATCHES.
